Rocky Mountain Journal of Mathematics

An Extension of an Inequality for Nondecreasing Sequences

Josip E. Pečarić

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 22, Number 1 (1992), 329-330.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072813

Digital Object Identifier
doi:10.1216/rmjm/1181072813

Mathematical Reviews number (MathSciNet)
MR1159961

Zentralblatt MATH identifier
0777.26019

Citation

Pečarić, Josip E. An Extension of an Inequality for Nondecreasing Sequences. Rocky Mountain J. Math. 22 (1992), no. 1, 329--330. doi:10.1216/rmjm/1181072813. https://projecteuclid.org/euclid.rmjm/1181072813


Export citation

References